





ENTRY FORM

U.I.M GT15 WORLD CHAMPIONSHIP 31st August & 1st September 2013 Nottingham, Great Britain Entry Forms returned by 12th August 2013 to : Jenny Powell m.powell6@ntlworld.com

Section 1				
First Name:	Family Name:			
Date Of Birth:	Place of Birth:			
Address:				
	Nationality:			
Mobile Telephone:	Email:			
Blood Group :	Allergies:			
Relevant medical conditions or medication that the organisers should be aware of :				
Person to contact in case of emergency :				
Name:	Relationship:			
Address:				
	Telephone:			

Section 2

National Authority:	
Licence Number:	Date of issue:
Boat Manufacturer:	Year of build:
Engine:	Race Number:
Team Name:	Team Manager:
*Number of pit passes required :	

I hereby confirm that the information contained herein is correct. I will conform to the rules and regulations of the U.I.M., National Authority and Local Organizer. I assure that all members of my teams, its sponsors, and other such acquainted persons will be governed by the same rules as previously expressed. By signing this Entry Form, the driver confirms that participation in the above mentioned event for him/her and any other person connected or being the member of his/her team is under their own risk and responsibility.

Driver Signature: Date :	N.A STAMP
Parent / Guardian Signature : Date :	
National Authority Approval Signature:	
Date of National Authority Approval:	

* Pit passes are restricted at this venue and you will be advised of how many are allocated to your team.







.de

ADVANCED REGULATIONS of U.I.M. GT15 World Powerboat Championship

Grand Prix of Great Britain

31st August – 1st September 2013

National Watersports Centre Adbolton Lane, Holme Pierrepont Nottingham, UK NG12 2LU www.nwscnotts.com







Organisers:

Royal Yachting Association

RYA House, Ensign Way Hamble, Southampton Hampshire, UK, SO31 4YA

Nottingham Powerboat Racing Club Mellenium House, Lime Kiln Way, Lincoln, UK, LN2 4US

Event Contact : Mrs Jeni Jelf

T. +44 7958133880 T. +44 1622 851898 E. jenijelf@aol.com

Race Officials

A second solutions and a second secon U.I.M. Sports Commissioner: Mr. Pelle Larsson Technical Officer : TBA Officer of the day: Mr. Gordon Sutherland Deputy Officer of the Day: Mrs Susan Keay Assistant OOD: Mrs Ruth Morse Rescue Officers: Mr Elek Kozma / Mr Scott Shrimpton **Pit Marshall :** Mr Martin Powell & Mr Nigel Edwards Fire Marshalls: Mr Martin Powell & Mr Nigel Edwards Jury Chairman: TBA Race secretary: Mrs Jenny Powell & Miss Nicola Drummond Medical Service: Red Cross Medical Personell : Stuart Cooper & Karen Connolly (Paramedics) + Red Cross Technicians Rescue Team: Osprey & Rapid Response Official Timekeeper : Rudacrono Portuguese Timekeeping Group

1. Classes and rules

- GT15 class with 15hp power units conforming to UIM Rules & homologation. 1.1
- All boats must be equipped / Constructed according to the 2013 UIM Rulebook.
- 1.2. The Event will be governed by U.I.M. rules, Advance Program & Local Rules.
- 1.3. The organisers and race officials retain the right to announce additional rules and regulations specifically for the race mentioned in this advance program. These rules and regulations shall be in compliance with the rules and regulations of the U.I.M or Local Requirements and shall be equally mandatory as any other rules and regulations of these races.

Drivers shall be informed about these additional rules and regulations by the race officials during the official drivers' briefings or by official bulletins.

1.4. Official language of the event: English







2. Date and Place

- 2.1. 31st-August 1st September 2013
- 2.2. National Watersports Centre, Adbolton Lane, Holme Pierrepont, Nottngham, NG12 2LU

3. Participation in the U.I.M. GT15 WC GP of Great Britain

- 3.1. Drivers will be admitted to the race only after providing the following (original documents must be presented and copies handed over to race secretary):
- 3.2. Official letter of Start Approval from their National Authority,
- 3.3. Measurement Certificate, National Licence & Personal Insurance

4. Application

- 4.1. Applications shall be fully completed and approved by the respective National Authority.
- 4.2. Entries must be sent before **Monday 12th August 2013** to the Race Secretary : Mrs Jenny Powell. email to : m.powell6@ntlworld.com

All applications will be confirmed by an email reply from the organisers. If a driver has not received such confirmation, he/she is responsible to contact the organisers to verify the application.

5. Insurance

5.1. All drivers are responsible for their own personal and accident insurance. Third-party insurance, which amounts to **EUR 80** has to be paid on site. No other kind of insurance is accepted by the Organisers concerning this.

6. Race course & General Info for the GT15 Grand Prix of Great Britian

See attached drawing of the racecourse. Circuit Length: 1000m Start Lap : 1050m Race Distance : 7 Laps per heat (7 km) Heats : 4 – Best 3 heat results to count Number of Buoys: 2 (1 X orange & 1 X Yellow Number of boats allowed to race: 16 Subject to approval of the UIM

7. Drivers' meetings

- 7.1. Mandatory drivers' meetings will be held on the 31st August & 1st September according to the provisional time schedule attached to this Advanced Program.
- 7.2. Place and time, if changed, for drivers' meetings will be announced during driver registration.
- 7.3. Drivers' meetings shall be chaired by the OOD and the U.I.M. Commissioner and the official language of the meetings shall be English.
- 7.4. Drivers absent from the drivers' meeting may be excluded from participating in the events of that day.









8. PIT area

- 8.1. PIT area shall be closed, secured and restricted territory available to the technical staff of the teams, drivers and their equipment only. All technical preparation of the boats and their launching into the water shall be performed at the PIT area.
- 8.2. Any open fire or smoking shall be strictly prohibited in the PIT area.
- 8.3. Every boat in the PIT area shall have a fire extinguisher located in close vicinity of the boat.
- 8.4. No animals shall be allowed in the PIT area.
- 8.5. PIT area will be secure from **Thursday 29th August until Monday 2nd September**. Teams arriving earlier the **29th August** shall inform the Event Organiser for the proper safety preparations / permission.
- 8.6. PIT area will be closed during evening hours starting from **22:00 PM** until **7:00 AM** and nobody without permission of the race officials shall be allowed to stay there.
- 8.7. PIT Area Passes and Pontoon Passes shall be provded by the organisers when competitors sign in. This will be in accordance with the amount requested in the entry form, as long as the organisers have agreed. Pit passes are very limited at this venue for insurance purposes so it will be strictly controlled. Each team is responsible for obtaining the necessary number of PIT Area Passes at the time of Registration.
- 8.8. Team Staff and Drivers must wear appropriate team clothing and closed toe shoes in the PIT Area at all times.
- 8.9. Any further rules and requirements related to the PIT Area and its use shall be provided to the teams at registration and/or drivers' meetings and posted on the Information Board in PIT Area.
- 8.10. Space is limited in the Pit Area so trailers & vehicles will not be permitted in the main part. Vehicles & trailers must be parked in the designated area as per the pit Marshalls Instructions.
- 8.11. To be applied to all people in the paddock / Official Areas:
 A Blue Card can be given by the UIM Commissioner or the OOD for any offensive, unsportsman, abrasive, etc. behavior during any official activity (briefing, race control during event, etc.)
 A second Blue Card will immediately remove the offender from that activity.
 Following the subject activity, the Race Jury will meet and determine if further disciplinary action is justified. UIM Rule 406.05.

9. Launching of boats

- 9.1. Launching of boats into the water shall be performed with launch vehicles or by hand via the slipways.
- 9.2. Instructions of crane operators and Pit Marshalls must be observed at all times during the launch of the boat into the water. Equipment must comply with U.I.M. rule 205.12.

10. Fuel

10.1. Teams shall buy their racing fuel at the local designated Fuel Station :

BP Fuel Station Malthurst Pierrepoint RADCLIFFE ROAD HOLME PIERREPOINT, NOTTINGHAM NG12 2LF

- 10.2. Fuel will be checked and tested during the event by the Technical Committee according to the U.I.M. rules.
- 10.3 AV GAS is not permitted to be used.
- 10.4 Teams bringing their own fuel to the venue (other than purchased at the official fuel station) will be penalised as per UIM 508 Rules.







11. Practice

- 11.1. Practice will be allowed only after the technical inspection of the boat has been completed and the course is laid in the correct position as per the water registration.
- 11.2. Practice will be allowed only during the official practice sessions according to the final time schedule of the event. Course will be closed for practice during any other time and any boat on the course during this time shall be subject to the disqualification from the event (UIM Rule 205.13).

12. Start

- 12.1. The start will be dead engine start from a jetty as per UIM Rules .
- 12.2. The start will be signaled with lights.
- 12.3. On the start jetty each driver cannnot be accompanied by more than three mechanics.
- 12.4. It is the driver's responsibility to place the boat on the start in time. Late starters can only join the field by following the instructions of the Pontoon Marshall.
- 12.5 Re-Starts as Per UIM 311 Rules. Only 1 restart per heat, except final.

13. Finish

13.1. After the first driver completes the race distance, each boat driven by the power of its own engine and having completed at least 75% of the laps of the winning boat will be classified as a finisher. UIM 318.02

14. Weighing

14.1. During the event each boat must be prepared for the weighing procedure which shall be carried out by the technical committee at any requested time. The weighing of the boats can not be protested.

15. Results and Protests

- 15.1. Results will be published on the Information Board in the PIT area.
- 15.2. Any protests must be submitted to the Race Secretary in English according to UIM Rule 403.
- 15.3. Protest fee is 80 EUR and it is payable in cash at the time of lodging the protest.

16. International Jury

16.1. Participation in the International Jury shall be subject to the official mandate from the National Federation. All members of the International Jury shall present their credentials to the Race Secretary before the 1st Drivers' Meeting on 31st August 2013.

17. Prizes

- 17.1. First five places of the Grand Prix will be awarded trophies & UIM Medals
- 17.2. All drivers and teams of each event must attend the Prizegiving Ceremonies as per the Time Schedule.
- 17.3. Everyone must attend the Prize giving ceremony in their team's uniform.

18. Noise and environment

- 18.1. Every Driver is responsible that the engine does not exceed noise levels at all times as specified in the UIM rule 504.
- 18.2. Utmost care must be taken to avoid spilling fuel or oil. To ensure this, an absorbent carpet shall be used (UIM rule 703).
- 18.3. Every member of each team is responsible to take care of the environment around their tents, boats, and equipment. Infringement of these environmental-protective rules will result a fine of 200 EUR.







19. Alcohol and drugs

Drivers and mechanics should follow the rule 205.02.02 of the UIM Rule Book concerning alcohol and 19.1. drugs. Random tests may be carried-out at any time during the event.

In addition to rule 205.02.02 competitors will be randomly selected and their names announced at drivers briefing for Alcohol or drug testing. Written Notice will not be given.

20. Buoys

20.1. Any driver damaging or breaking a buoy (including anchor and weight parts) shall be subject to a 200 EUR penalty payable immediately to the Race Secretary. Should the responsible driver fail to pay the penalty fees of buoy infridgement then he/she is prohibited from participating the following events of the Time Schedule. Once payments are made, the driver is allowed to re-join the events of the Time Schedule.

21. Accommodation:

- 21.1. COLWICK HALL HOTEL Colwick Park, Racecourse Road Nottingham, NG2 4BH T: +44 115 9500566 E. reservations@colwickhallhotel.com W: www.colwickhallhotel.com
- FROM SOL 21.2 National Watersports Centre Campsite (adjacent to the Pit Area) W: http://www.nwscnotts.com/accommodation/campsite T: +44 115 9824721
- 22.3 www.travelodge.co.uk (use NG12 2LU postcode to search nearest hotel to the pit area. Select Family rooms – 2 Adults + 2 Children and these rooms will sleep 4 people)
- 22.3 www.premierinn.com (use NG12 2LU postcode to search nearest hotel to the pit area. Select Family rooms – 2 Adults + 2 Children and these rooms will sleep 4 people)
- 22.4 www.holidayinn.com (use NG12 2LU postcode to search nearest hotel to the pit area)

Any problems with booking accommodation, please contact Jeni Jelf : + 447958133880 jenijelf@aol.com







23. Additional rules

- 23.1. The Local Organiser reserves the right to make any changes in the rules and regulations of the Event. All changes will be published in writing and announced during the Drivers' Briefings or via Bulletins.
- 23.2. The Local Organiser requires the participants to use their national flags and team forms.
- 23.3. By signing the attached entry form participants accept the rules and regulations of this Advance Program, the instructions of the Local Organiser and the UIM rules.
- 23.4. The Local Organiser shall in no way have any responsibility towards the drivers, mechanics, or other participants of the Event for any material damages incurred during or in connection with the Event. Drivers and other participants acknowledge that they are fully aware of risks related to their participation in the races and shall take part in the races at their own risk.
- 23.5 The Local Organiser will provide stickers of Local Sponsors of the event which should be attached onto both sponsons of each participating boat as mandatory regulation of the Local Organiser.

24. Visa requirements

- 24.1. It is the responsibility of each team and driver to obtain visa for the entry to the UK, if necessary.
 - Please contact your nearest UK embassy or consulate to find out whether you need visa to enter the UK and requirements to apply for it.

If you are in doubt or have any questions about your visa to enter the UK, please contact the Local Organiser and they will do their best to assist in the process.

Note that, if you need Visa or Invitation for obtaining the Visa, you must contact the Local Organiser as soon as possible. The process of obtaining visa's can be time consuming and organisers may not be able to assist you if inadequate time is allocated to the procedure

25. Penalties

All competitors will be subject to the penalties & fines as indicated in the UIM rule book.

26. Catering

Catering facilities are available on site in the main control building.

27. Toilets & Showers

Are located in the main control building.

28. Official functions

It is mandatory for drivers & teams to attend any official functions and must be in official teamwear. Details of any functions will be notified before or at the event.

29. GT15 Group B Racing

In the case of the number of entries exceeding the water approval, the organiser invites those boats that don't qualify for the main race to enter into a 3 heat 'international cup challenge' as long as there are sufficient numbers.









29. Transport & Directions

Please visit <u>www.directferries.co.uk</u> for all available routes via ferry to the UK. Alternatively - please visit www.eurotunnel.com for other routes.











How to find us









EVENT TIME SCHEDULE (Provisional)

August 30th, 2013 (FRIDAY)

Arrival of teams, allocation of PIT area and preparation14:00-18:00Document control15:00-18:00Technical control

August 31st, 2013 (SATURDAY)

08:00-09:00	Technical control	08.00-09.00
09:00-09.30	Driver Briefing F2	09.00-09.30
09.30-10.00	Driver Briefing GT15 & GT30 & F4s	09.30-10.00
10:00-10:30	Free practice F2 A (30mins)	10.00-10.10
10.30-11.00	Free Practice F2 B (30 mins)	10.15-10.25
11.05-11.25	Free Practice GT15 A (20 mins)	10.30-10.50
11.30-11.55	Free Practice GT15 B (20 mins)	10.55-11.10
12.00-12.10	Free Practice GT30 (10 mins)	11.15-11.25
12.15-12.25	Free Practice F4s (10 mins)	11.30-12.30
12.30-12.55	Qualifying 1 – F2 A (25 mins)	12.35-12.45
12.55-13.20	Qualifying 1 – F2 B (25 mins)	12.50-13.00
13.20-14.00	Lunch Break	13.00-13.45
14.00-14.15	Qualifying GT15 A (15 mins)	14.00-14.20
14.20-14.35	Qualifying GT15 B (15 mins)	14.25-14.35
14.40-15.05	Qualifying 2 – F2 A (25 mins)	14.40-14.50
15.10-15.35	Qualifying 2 – F2 B (25 mins)	14.55-15.05
15.25-15.35	Qualifying GT30 (10 mins)	15.10-15.20
15.40-15.50	Qualifying F4s (10 mins)	15.25-15.35
15.55-16.10	Qualifying Race GT15	15.40-16.00
16.10-16.25	GT30 Heat 1	16.05-16.15
16.30-16.45	F4s Heat 1	16.15
16.45-17.10	Qualifying Race F2	16.45
17.15-17.25	GT15 Heat 1	
17.30-18.15	F2 Match Race & Speed Record	18.00

September 1st, 2013 (SUNDAY)

08.00-09.00	Technical Control
09.00-09.30	Driver Briefing GT15 & GT30 & F4s
09.30-10.00	Driver Briefing F2
10.00-10.10	GT15 Heat 2
10.15-10.25	GT30 Heat 2
10.30-10.50	F2 Group B Heat 1
10.55-11.10	GT15 Group B Heat 1
11.15-11.25	F4s Heat 2
11.30-12.30	Free Practice F2
12.35-12.45	GT30 Heat 3
12.50-13.00	GT15 Group B Heat 2
13.00-13.45	Lunch Break
14.00-14.20	F2 Group B Heat 2
14.25-14.35	F4s Heat 3
14.40-14.50	GT15 Heat 3
14.55-15.05	GT30 Heat 4
15.10-15.20	F4s Heat 4
15.25-15.35	GT15 Group B Heat 3
15.40-16.00	F2 Group B Heat 3
16.05-16.15	GT15 Heat 4
16.15	F2 Parade Lap
16.45	U.I.M F2 World Championship of
	Great Britain
18.00	Prize Giving









- F2 Start Length : 950m
- F2 Lap Length : 1800m
- GT15 & GT30 Start Length 550m
- GT15 & GT30 Lap Length 1000m









